Classification of a Nonlinear Fin Equation in Spherical Coordinates via Lie Symmetry Method


Abstract views: 39 / PDF downloads: 31

Authors

  • Saeed M. Ali Department of Basic Sciences and Humanities, College of Engineering, Imam Abdulrahman Bin Faisal University, Dammam, Saudi Arabia

Keywords:

Lie Symmetry Analysis, Fin Equation, Exact Solutions

Abstract

The nonlinear fin equation in Spherical coordinates is studied in this paper. Classification of temperature dependent thermal conductivity and radial variable heat transfer coefficient is performed via Lie symmetry analysis. Using these symmetries, nonlinear fin equation in spherical coordinates has been transformed into an ordinary differential equation. An Exact solution of this ODE is obtained whenever possible.

Downloads

Published

15-03-2019

How to Cite

Saeed M. Ali. (2019). Classification of a Nonlinear Fin Equation in Spherical Coordinates via Lie Symmetry Method. International Journal of Mathematics And Its Applications, 7(1), 107–120. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/273

Issue

Section

Research Article